Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 9, Issue 10, 5497-5719
Articles: 1 - 12 XML export
On the well-posedness of the generalized split quasi-inverse variational inequalities
Author(s): L. Cao, H. Kong, S.-D. Zeng
Pages: 5497--5509
Schur-Convexity for Lehmer mean of n variables
Author(s): C.-R. Fu, D. S. Wang, H.-N. Shi
Pages: 5510--5520
Viscosity approximation methods for hierarchical optimization problems of multivalued nonexpansive mappings in CAT(0) spaces
Author(s): J. H. Zhu, S.-S. Chang, M. Liu
Pages: 5521--5535
On the split equality common fixed point problem for quasi-nonexpansive multi-valued mappings in Banach spaces
Author(s): X. J. Tian, L. Wang, Z. L. Ma
Pages: 5536--5543
Fixed points for alpha-admissible contractive mappings via simulation functions
Author(s): A. Felhi, H. Aydi, D. Zhang
Pages: 5544--5560
Proximal point algorithms involving fixed point of nonspreading-type multivalued mappings in Hilbert spaces
Author(s): S.-S. Chang, D. P. Wu, L. Wang, G. Wang
Pages: 5561--5569
Common fixed point theorems in Menger PMT--spaces with applications
Author(s): Y. J. Cho, Y.-O. Yang
Pages: 5570--5578
Bifurcations of twisted double homoclinic loops with resonant condition
Author(s): Y. Jin, M. Zhu, F. Li, D. Xie, N. Zhang
Pages: 5579--5620
A new numerical technique for local fractional diffusion equation in fractal heat transfer
Author(s): X.-J. Yang, J. A. T. Machado, D. Baleanu, F. Gao
Pages: 5621--5628
The form of solutions and periodic nature for some rational difference equations systems
Author(s): M. M. El-Dessoky, E. M. Elsayed, E. O. Alzahrani
Pages: 5629--5647
New Hermite-Hadamard inequalities for twice differentiable phi-MT-preinvex functions
Author(s): S. Zheng, T.-S. Du, S.-S. Zhao, L.-Z. Chen
Pages: 5648--5660
Some coupled fixed point results on cone metric spaces over Banach algebras and applications
Author(s): P. H. Yan, J. D. Yin, Q. Q. Leng
Pages: 5661--5671

Impact Factor 1.34

June 13, 2017

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.34 according to 2016 Journal Citation Reports released by Thomson Reuters in 2017. Read more

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  J. Nonlinear Sci. Appl. currently has an acceptance ra... Read more